# SDR YENA2019020130050

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 25,221 hours, 16,256 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Slat Skew Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FT # 1336, DTW-BOS. SLAT FAIL ON APPROACH TO BOSTON.INDICATED SLATS AT O FOLLOWED QRH PROCEDURE; FOUND SLAT SKEW SENSOR 2-3 RH ELECTRICAL CONNECTOR BACKED ALL OF THE WAY OFF. THE OTHER 3 SLAT SKEW SENSOR ELECTRICAL CONNECTORS WERE ALSO BACKED OFF BUT NOT ALL OF THE WAY. THERE WAS NO LOCKWIRE ON ANY OF THEM. SECURED ELECTRICAL CONNECTORS IAW AMM 27-83-01. OPS CHECK GOOD.
